zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Generalization of ordering principles and applications. (English) Zbl 1146.49016
Summary: In this paper, we prove some new ordering principles which generalize the well-known Brézis-Browder principle and uniformly generalize some results in the literature. As an application, we prove some vector Ekeland-type variational principles in F-type topological spaces and some new Mönch-type fixed-point theorems for discontinuous multivalued operators in F-type topological spaces and Banach spaces with weak topology.

49J53Set-valued and variational analysis
47H04Set-valued operators
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47N10Applications of operator theory in optimization, convex analysis, programming, economics
54H25Fixed-point and coincidence theorems in topological spaces
Full Text: DOI
[1] Brøndsted, A.: On a lemma of Bishop and Phelps. Pacific J. Math. 55, 335--341 (1974) · Zbl 0248.46009
[2] Brézis, H., Browder, F.E.: A general principle on ordered sets in nonlinear functional analysis. Adv. Math. 21, 241--251 (1976) · Zbl 0339.47030
[3] Altman, M.: A generalization of Brézis--Browder principles on ordered set. Nonlinear Anal. Theory Methods Appl. 6, 157--165 (1982) · Zbl 0493.47030 · doi:10.1016/0362-546X(82)90084-0
[4] Kang, B.G., Park, S.: On generalization ordering principles in nonlinear analysis. Nonlinear Anal. Theory Methods Appl. 14, 159--165 (1990) · Zbl 0712.54022 · doi:10.1016/0362-546X(90)90021-8
[5] Turinici, M.: A generalization of Altman’s ordering principle. Proc. Am. Math. Soc. 90, 128--132 (1984) · Zbl 0576.54035
[6] Hyers, D.H., Isac, G., Rassias, T.M.: Topics in Nonlinear Analysis and Applications. World Scientific, Singapore (1997) · Zbl 0878.47040
[7] Turinici, M.: Metric variants of the Brézis--Browder ordering principle. Demonstr. Math. 22, 213--228 (1989) · Zbl 0702.54021
[8] Aliprantis, C.D., Brown, D.J., Burkinshaw, O.: Equilibria in exchange economies with a countable number of agents. J. Math. Anal. Appl. 142, 250--299 (1989) · Zbl 0675.90019 · doi:10.1016/0022-247X(89)90178-9
[9] Aliprantis, C.D., Brown, D.J., Burkinshaw, O.: Existence and Optimality of Competitive Equilibria. Springer, Berlin (1989) · Zbl 0676.90001
[10] Guo, D., Lakshmikantham, V.: Nonlinear Problems in Abstract Cones. Academic, Boston (1988) · Zbl 0661.47045
[11] Lakshmikantham, V., Leela, S.: Nonlinear Deferential Equations in Abstract Space. Pergamon, New York (1981) · Zbl 0456.34002
[12] Göpfert, A., Tammer, C., Zălinescu, C.: On the vectorial Ekeland’s variational principle and minimal points in product spaces. Nonlinear Anal. Theory Methods Appl. 39, 909--922 (2000) · Zbl 0997.49019 · doi:10.1016/S0362-546X(98)00255-7
[13] Fang, J.X.: The variational principle and fixed point theorems in certain topological spaces. J. Math. Anal. Appl. 202, 398--412 (1996) · Zbl 0859.54042 · doi:10.1006/jmaa.1996.0323
[14] Li, S.J., Yang, X.Q., Chen, G.: In: Giannessi, F. (ed.) Vector Ekeland Variational Principle, Vector Variational Inequalities and Vector Equilibria, pp. 321--333. Kluwer Academic, Dordrecht (2000) · Zbl 0997.49018
[15] Zhu, J., Fan, X.L., Zhang, S.: Fixed points of increasing operators and solutions of nonlinear impulsive integrodifferential equations in Banach space. Nonlinear Anal. Theory Methods Appl. 42, 599--611 (2000) · Zbl 0962.45006 · doi:10.1016/S0362-546X(99)00117-0
[16] Sun, J.X.: Generalization of the general principle on ordered sets in nonlinear functional analysis. J. Syst. Sci. Math. Sci. 10, 228--232 (1990) · Zbl 0705.47049
[17] Dieudonne, J.: Foundations of Modern Analysis. Academic, New York (1969)
[18] Köthe, G.: Topological Vector Spaces. Springer, Berlin (1983)
[19] Isac, G.: The Ekeland principle and the Pareto {$\epsilon$}-efficiency. In: Tamiz, M. (ed.) Multiobjective Programming and Goal Programming: Theory and Applications. Lecture Notes in Economics and Math. Systems, vol. 432, pp. 148--162. Springer, New York (1996) · Zbl 0869.90062
[20] O’regan, D.: Fixed-point theory of mönch type for weakly sequentially upper semicontinuous maps. Bull. Austr. Math. Soc. 61, 439--449 (2000) · Zbl 0957.47038 · doi:10.1017/S0004972700022450
[21] Hong, S.: Fixed points of discontinuous multivalued increasing operators in Banach spaces with applications. J. Math. Anal. Appl. 282, 151--162 (2003) · Zbl 1051.47042 · doi:10.1016/S0022-247X(03)00111-2
[22] Hong, S.: Solvability of nonlinear impulsive Volterra integral inclusions and functional differential inclusions. J. Math. Anal. Appl. 295, 331--340 (2004) · Zbl 1071.45010 · doi:10.1016/j.jmaa.2004.01.043
[23] Mönch, H.: Boundary-value problems for nonlinear ordinary differential equations of second order in Banach spaces. Nonlinear Anal. Theory Methods Appl. 4, 985--999 (1980) · Zbl 0462.34041 · doi:10.1016/0362-546X(80)90010-3